# SDR UPS204034

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7075T6
- Condition: Corrosion
- Location: Bs 780-800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON UPPER SURFACE OF FUEL CELL SKIN BS 780 TO 800 LBL 47 TO 62.  REPAIRED IAW UPS EO NR 727-57-1416.
